# SDR FDEA201307231637

- Difficulty date: July 23, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 64,362 hours, 20,611 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF DUE TO AIRSPEED DISCREPANCY OF 20 KTS,  CAPTAIN`S AIRSPEED WAS 60 KNOTS WHEN F/O CALLED 80  KNOTS FOR AIRSPEED CHECK DURING TAKE OFF ROLL.  REJECTED TAKE OFF AT 100 KTS HIGHEST BRAKE TEMP NR 2 AT 460 DEG.  FOUND EVIDENCE OF INSECT NESTS IN CAPTAIN`S AND FIRST OFFICER'S PITOT PROBES, REMOVED AND REPLACED IAW MM 34-11-02-2.
